# SDR DXTA2024100300725

- Difficulty date: October 1, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N240QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6146
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Overheat Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

R JETPIPE OVHT RED CAS: RECIEVED 2 INTERMITTED R JETPIPE OVHT FAIL CAUTIONS FOLLOWED BY R JETPIPE OVHT WARNING.  FOLLOWED PROCEDURES FOR  WARNING WHICH LED TO INFLIGHT ENG SHUTDOWN.  AFTER RETARDING R THRUST LEVER TO IDLE.  OVHT WARNING EXTINGUISHED.  AFTER A COUPLE OF SECONDS OVHT WARNING RETURNED.  COMPLETED QRH PROCEDURE & QRC PROCEDURE.  NO OTHER ABNORMAL INDICATIONS. REMOVAL & RE!NSTALLATION OF FIREX MONITOR TEST PANEL FOR TROUBLESHOOTING IAW AMM 26-IL Â·16-000-801. P/N OFF/ON: 604-51572-47Â·01 S/N OFF/ON: R980895 REMOVAL ANO REPLACEMENT OF RIGHT ENGINE FIRE DETECTION HARNESS P592 WITH NEW CUSTOMER SUPPLED HARNESS IAW AMM 71-00-02-00-828.
